# SDR ASOA201101794

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 320.1-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CMS RAMP FROM PAX DOOR FOUND FWD AND AFT CLIPS AT FS 320.10 AND FS 338.00 TO BE CORRODED.  REMOVED FWD AND AFT CLIPS AT FS 320.10 AND FS 338.00 BY REMOVING SOLID RIVETS IAW SRM 51-42-06.  INSTALLED NEW CLIPS, PN 601R319034-1 & 601R319034-2 ON PAX DOOR LOWER END AT FS 320.10 & FS 338.00 FWD 7 AFT SIDES OF STRINGERS BY INSTALLING SOLID RIVETS IAW SRM 51-42-06.  THIS REPAIR REQUIRES MINOR/MAJOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
